A 57-year-old male asked:
I am on 8mg valium,10mg lexapro (escitalopram) and 1 sleeping tablet daily.i started lexapro (escitalopram) 11 weeks ago.for the last 2 weeks i am irritable and short tempered.
1 doctor answer • 1 doctor weighed in
Addiction Medicine 55 years experience
Incomplete response.: Depression is frozen anger and I believe that you are getting better . I believe that you need an increase of your Lexapro (escitalopram) because you are still depressed. You should also be seeing a therapist to help you cope with depression.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.